# SDR C2XA04SH238

- Difficulty date: April 23, 2004
- Submitted: April 24, 2004
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- Aircraft time: 7,039 hours, 6,992 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Structure
- Part number: 13500377005
- Condition: Gouged
- Location: Stringer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE STRINGER REINFORCEMENT ON STRINGER 19 RIGHT WAS FOUND TO BE GOUGED.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EC 5310-01260.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
